Option-implied volatilities and stock returns:evidence from industry-neutral portfolios

Shackleton, Mark and Liu, Xiaoquan and Zhang, Yuanyuan and Pong, Shiuyan (2014) Option-implied volatilities and stock returns:evidence from industry-neutral portfolios. Journal of Portfolio Management, 41 (1). pp. 65-77. ISSN 0095-4918

[img]
Preview
PDF (JPM-LIU)
JPM_LIU.PDF - Accepted Version

Download (3MB)
Item Type:
Journal Article
Journal or Publication Title:
Journal of Portfolio Management
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/1400/1402
Subjects:
ID Code:
70957
Deposited By:
Deposited On:
22 Sep 2014 12:09
Refereed?:
Yes
Published?:
Published
Last Modified:
26 Sep 2020 03:05